Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i2-3.130
pages 104-110

Simulation of Quantum Control Systems. Part II. Mathematical Aspects of the Problem

Sergey A. Smirnov
Institute of Physics and Technology of National Technical University of Ukraine "Kiev Polytechnic Institute", Kiev

SINOPSIS

An algebraic approach to the study of quantum control systems is presented. This approach is based on models of bilinear dynamics defined on orbits of the adjoint representation in compact Lie algebras. The verification of the finiteness of dimension is based on the averaging method, which is used in the passage to the description of the process in "real" time scale. The Hamiltonian character of the controlled motion on an orbit is proved, and an invariant measure is constructed.


Articles with similar content:

Simulation of Quantum Control Systems. Part I. System Analysis of Physical Constraints
Journal of Automation and Information Sciences, Vol.30, 1998, issue 2-3
Sergey A. Smirnov
Algorithms of Asymptotic, Terminal and Adaptive Stabilization of Rotary Motions of a Rigid Body
Journal of Automation and Information Sciences, Vol.35, 2003, issue 1
Vladimir T. Matvienko, Nikolay Fedorovich Kirichenko
Automatic Course Stabilization of Sea Liner with Considering Random Perturbations by the Method of Lyapunov-Krasovskiy Functionals
Journal of Automation and Information Sciences, Vol.36, 2004, issue 5
Vladimir K. Yasinskiy, Anatoliy V. Nikitin, Sergey I. Rogol
Interval Stability of a Nonlinear Control System with a Small Delay
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Denis Ya. Khusainov, Evgeniy O. Tsytritskiy
Analysis of the Problem of Parametric Identification of Nonlinear Automata over Finite Ring
Journal of Automation and Information Sciences, Vol.42, 2010, issue 9
Vladimir G. Skobelev